# SDR SWAA2024031964420

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 51,000 hours, 34,573 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER HAS A SLOW LEAK.<[01] REPLACED COCKPIT FIRE EXTINGUISHER PER AMM 26-26-01.
